# SDR UALA2009092503026

- Difficulty date: September 24, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 57,928 hours, 10,863 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 65C330929
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLT FOUND FUEL LEAKING FROM RT WING 2ND ACCESS DOOR.  REPLACED ACCESS PANEL 631BB AND SEAL.  ALSO REPLACED SEAL ON ACCESS PANEL 631AB.  LEAK CHECKS OKAY.
